Probability Theory and Related Fields

, Volume 102, Issue 3, pp 313–330

Exact large deviation bounds up toTc for the Ising model in two dimensions

  • Dmitry Ioffe
Article

DOI: 10.1007/BF01192464

Cite this article as:
Ioffe, D. Probab. Th. Rel. Fields (1995) 102: 313. doi:10.1007/BF01192464

Summary

We prove an upper large deviation bound for the block spin magnetization in the 2D Ising model in the phase coexistence region. The precise rate (given by the Wulff construction) is shown to hold true for all β > βc. Combined with the lower bounds derived in [I] those results yield an exact second order large deviation theory up to the critical temperature.

Mathematics Subject Classification

60F10 82B20 82B24 82B43 

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Dmitry Ioffe
    • 1
  1. 1.Departement of MathematicsNorthwestern UniversityEvanstonUSA